# SDR IXXA110040O

- Difficulty date: May 12, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N604BX
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 92,078 hours, 31,442 cycles
- Engine: Ge CFM562C1
- Engine time: 39,533 hours, 10,897 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Out Of Adjust
- Location: Nr 4 Engine
- Part time: 39,533 hours, 10,897 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, NR 4 ENGINE FLAMEDOUT. THE CREW ATTEMPTED RESTART, ENGINE WOULD NOT START. THEY LANDED WITHOUT FURTHER INCIDENT.  MX ACCOMPLISHED FAULT TREE 51, CHANGED NR 4 FUEL FILTER,  RAN ENGINE AND FOUND FLIGHT IDLE LOW, ADJUSTED FLIGHT IDLE. OPS CHECK GOOD IAW MM 77-11-10, ERH 72.06.2, ERH 70.01.1 AND ERH 70.01.14. ACFT WAS RETURNED TO SERVICE.
